| Model Number |
CONICAL OBTURATOR FOR 2.4MM SCOPE SHEATH |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint not confirmed.Upon visual inspection, it was noted that the device was received assembled to an ar-3372-2402.Once disassembled, no bend or abnormalities were noted with the device.Device was able to be taken apart and reassembled to the ar-3372-2402 with no issue.
Event or Problem Description
It was reported that during a hand arthroscopy the obturator of the 2.4mm optic appears to be slightly bent and jammed in the shaft.No part of the device broke off.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.